# SDR CALA2013061700422

- Difficulty date: June 16, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 40,545 hours, 13,124 cycles
- System (JASC): 5240 · Service Doors
- Part: Control Rod
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ADVISED BY F/A R2 DOOR HAD A LOUD NOISE, AND FRONT OF DOOR NOT SEALED SHUT.  WE DID NOT HAVE A WARNING LIGHT IN COCKPIT.  AIR RETURN.  FOUND FWD LATCH ROLLER HITTING LATCH RECEIVERS.  ADJUSTED HORIZONTAL CONTROL ROD IAW AMM 52-13-00-820-801. STEP O.  OPS CHECK GOOD.
